# SDR ASOA2013051703582

- Difficulty date: April 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,502 hours, 17,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 280 FLOORBEAM CORRODED.  REPLACED FLOORBEAM IAW SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
